# SDR DXTA2024022811023

- Difficulty date: February 26, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 1,872 hours, 1,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HAS TO BE PULLED FROM OUTSIDE OR PUSHED FROM THE INSIDE TO OPEN IT AFTER THE HANDLE UNLATCHES THE PINS.   THE DOOR FROM THE OUTSIDE APPEARS TO HAVE DIFFERENT SPACING BETWEEN THE DOOR AND THE FUSELAGE FRAME.     WHEN CLOSING THE DOOR THE FORWARD SECTION OF THE AIR STAIR DOOR BUMPS INTO THE FUSELAGE FRAME.  VERIFIED DISCREPANCY. DUE TO WEATHER HAD TO MOVE AIRCRAFT INTO HANGAR. WAITED FOR FBO TO MOVE AIRCRAFT. ONCE AIRCRAFT WAS MOVED INTO THE HANGAR, GAINED ACCESS TO THE MAIN DOOR FORWARD HINGE. ADJUSTED FORWARD AND AFT ADJUSTMENT BUSHINGS ON MAIN DOOR FORWARD HINGE AS REQUIRED. ADJUSTED BUSHINGS OVER AND OVER UNTIL DOOR GAP WAS WITHIN LIMITS. DOOR IS NOW ADJUSTED PROPERLY AND OPS-CHECK IS GOOD. CLOSED ACCESS TO THE MAIN DOOR FORWARD HINGE. PERFORMED MULTIPLE OPS-CHECKS AND OPS-CHECKS ARE GOOD. WORK PERFORMED IRW CE-680A AMM 52-10-00.
